Anonymous
Anonymous asked in Science & MathematicsMedicine · 3 weeks ago

am i going to die?

i have took about 20-25 vitamin b tablets and a codeine phosphate tablet will i die

4 Answers

Relevance
  • 3 weeks ago

    No, but you may have some side effects such as nausea, diarrhea or constipation, rashes, hair loss or nerve damage.

  • 3 weeks ago

    Vitamin B3 tablets, if taken excessively will cause a fast, irregular heartbeat and skin redness and increased skin temperature that looks and feels similar to a sunburn.

    Vitamin B12 is water soluble, so if you had that, you will most likely be okay.

    As for the codeine phosphate tablet, you can take 1-2 tablets every 4-6 hours, and side effects are dizziness, dry mouth and more.

    Other than the Vitamin B3, you should be fine

  • Pearl
    Lv 7
    3 weeks ago

    hopefully you wont, i would ask someone to take you to the er and get help for your issues

  • Anonymous
    3 weeks ago

    yes, someday you will die, fact of life.

Still have questions? Get answers by asking now.